Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 28, 2015Marion County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 28, 2015, 5:36 PM EDT for Marion County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2015, 5:36 PM EDT (21:36 UTC)
Expired
Jul 28, 2015, 6:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Marion County, GA

The radar

The Ft Rucker radar (KEOX), 120 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WWUS82 KFFC 282136
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 28 2015
 
GAZ091-282200-
MARION GA-
536 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION COUNTY UNTIL 600
PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CENTERED 3 MIELS WEST OF BUENA VISTA. THIS STORM 
WAS MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...ZELLOBEE...CHURCH HILL...DRANEVILLE AND DOYLE. 

LAT...LON 3216 8455 3217 8455 3219 8457 3219 8460
      3221 8460 3223 8462 3223 8466 3235 8466
      3235 8446 3218 8442 3217 8443 3215 8443
      3215 8453
TIME...MOT...LOC 2136Z 359DEG 4KT 3228 8457 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:30 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 28, 3:30 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT TUE JUL 28 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
COVERAGE OF SHOWERS AND THUNDERSTORMS HAS BEEN SLIGHTLY HIGHER TODAY
THAN OVER THE PAST COUPLE OF DAYS AS INCREASED MOISTURE HAS PUSHED
INTO THE AREA. WITH RELATIVELY UNIMPRESSIVE INSTABILITY IN PLACE...
MOST OF THIS ACTIVITY SHOULD REMAIN BENIGN AND BELOW SEVERE LIMITS.
FOR WEDNESDAY...THE CWA WILL REMAIN ON THE EASTERN EDGE OF THE UPPER
RIDGE CENTERED OVER THE SOUTHERN PLAINS. WITH PLENTY OF MOISTURE
REMAINING IN PLACE...SCATTERED CONVECTION WILL DEVELOP BY MIDDAY AND
INCREASE THROUGH THE AFTERNOON HOURS. INSTABILITY WILL AGAIN BE
MODERATE AND MID-LEVELS WILL BE QUITE MOIST...SO EXPECT THUNDERSTORM
ACTIVITY TO BE BELOW SEVERE LIMITS AGAIN.

TEMPERATURES WILL REMAIN HOT ON WEDNESDAY WITH WIDESPREAD HEAT
INDICES AROUND OR JUST OVER 100 DEGREES. WITH THAT BEING SAID...THE
CURRENT FORECAST IS THAT MOST AREAS WILL REMAIN BELOW THE HEAT
ADVISORY CRITERIA OF 105 DEGREES FOR TOMORROW AFTERNOON. FOR THIS
REASON NO HEAT ADVISORY WILL BE ISSUED AT THIS TIME.

RW

.LONG TERM /THURSDAY THROUGH TUESDAY/...
A PATTERN CHANGE IS EXPECTED BY LATE WEEK AS A COLD FRONT STALLS
ACROSS THE AREA.

CWFA WILL BE ON THE EASTERN PERIPHERY OF A 500MB HIGH CENTER THROUGH
LATE THURSDAY. THE RIDGE WILL START TO RETROGRADE WESTWARD AS A A
LONGWAVE TROUGH DIGS ALONG THE SOUTHEAST COAST FRIDAY. THE TROUGH IS
EXPECTED TO STAY IN PLACE THROUGH THE WEEKEND INTO EARLY NEXT WEEK
BEFORE THE HIGH CENTER BUILDS BACK EAST.

AT THE SURFACE...A FRONT WILL DROP SOUTH ACROSS THE AREA THURSDAY
INTO FRIDAY. THE BOUNDARY IS EXPECTED TO STALL NEAR THE SOUTHERN
CWFA THROUGH MUCH OF THE WEEKEND...BEFORE BECOMING DIFFUSE EARLY
NEXT WEEK. SEVERAL WAVES OF LOW PRESSURE WILL RIDE EAST ALONG THE
FRONT...EACH ENHANCING THE CHANCES FOR CONVECTION.

ONE OF THE MAIN CHANGES TO THE LONG TERM FORECAST WAS TO RAISE POPS
IN THE SOUTH FRIDAY INTO SATURDAY.

NLISTEMAA

&&

.AVIATION...
18Z UPDATE... DIURNAL CUMULUS CLOUDS WILL PERSIST THROUGH THE
EVENING WITH SCATTERED CONVECTION. EXPECT SHOWER AND THUNDERSTORM
COVERAGE TO DECREASE AFTER SUNSET. WINDS SHOULD REMAIN LIGHT AND
GENERALLY FROM THE NORTHWEST FOR THE MAJORITY OF THE PERIOD. ON
WEDNESDAY EXPECT ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP
BY MIDDAY.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM ON WIND DIRECTION. HIGH ON ALL OTHER ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  93  74  94 /  30  30  30  40
ATLANTA         75  91  75  92 /  20  30  30  40
BLAIRSVILLE     67  87  66  89 /  30  40  20  50
CARTERSVILLE    73  92  73  93 /  20  30  20  40
COLUMBUS        77  96  75  94 /  20  30  30  40
GAINESVILLE     74  90  74  91 /  30  30  30  40
MACON           73  95  73  93 /  20  30  30  40
ROME            73  93  74  93 /  20  30  20  40
PEACHTREE CITY  73  92  73  92 /  20  30  30  40
VIDALIA         75  96  75  94 /  20  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....NLISTEMAA
AVIATION...RW
Hazardous weather outlook, Jul 28, 11:53 AM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1153 AM EDT TUE JUL 28 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1153 AM EDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED THUNDERSTORMS EXPECTED TODAY...

WEATHER HAZARDS EXPECTED...
MAIN THREATS FROM ISOLATED AFTERNOON AND EVENING STORMS WILL BE
BRIEF WIND GUSTS...POSSIBLY UP TO 45 MPH... FREQUENT LIGHTNING
AND LOCALLY HEAVY RAIN.

DISCUSSION...
HIGH PRESSURE INFLUENCE FROM THE WEST AND A RELATIVELY STABLE MID
LAYER WILL HELP HOLD THUNDERSTORMS TO MAINLY ISOLATED IN COVERAGE
THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR A STORM WILL BE
ACROSS NORTH GEORGIA... GENERALLY NORTH OF A LA GRANGE TO
WASHINGTON LINE BETWEEN 1 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED TO SCATTERED... MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY. THE GREATER RAIN
CHANCES ARE EXPECTED FROM THURSDAY THROUGH THE WEEKEND AS A WEAK
FRONTAL BOUNDARY STALLS ACROSS THE AREA. HIGH TEMPERATURES WILL
REMAIN A BIT ABOVE SEASONAL NORMALS... PRODUCING AFTERNOON HEAT
INDICES IN THE UPPER 90S TO NEAR 105 FOR MOST AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 28, 3:44 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE JUL 28 2015

GAZ033-045-282015-
DEKALB GA-NORTH FULTON GA-
344 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB AND SOUTHERN
FULTON COUNTIES UNTIL 415 PM EDT...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRANT PARK-ZOO ATLANTA...OR NEAR ATLANTA...
MOVING SOUTH AT 5 MPH.

  HAZARD...WINDS UP TO 40 MPH...HEAVY RAIN AND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...GRANT PARK-ZOO ATLANTA...CANDLER-MCAFEE...GRESHAM PARK AND
PANTHERSVILLE.

LAT...LON 3375 8437 3375 8431 3365 8426 3365 8435
      3366 8436 3367 8439
TIME...MOT...LOC 1943Z 348DEG 5KT 3369 8433
Special weather statement, Jul 28, 3:50 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT TUE JUL 28 2015

GAZ019-030-282015-
POLK GA-FLOYD GA-
350 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND SOUTHERN FLOYD COUNTIES
UNTIL 415 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDARTOWN...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...HEAVY RAIN AND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...ROCKMART...ARAGON...CAVE SPRING...TAYLORSVILLE...FISH
CREEK...VAN WERT...ANTIOCH AND SENEY.

LAT...LON 3417 8518 3411 8504 3408 8505 3408 8498
      3406 8493 3392 8509 3391 8533 3408 8535
TIME...MOT...LOC 1950Z 329DEG 13KT 3403 8522
Special weather statement, Jul 28, 3:53 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT TUE JUL 28 2015

GAZ001-002-282030-
DADE GA-WALKER GA-
353 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WALKER COUNTIES UNTIL
430 PM EDT...

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHATTANOOGA VALLEY...OR NEAR TRENTON...
MOVING SOUTHEAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...TRENTON...FORT OGLETHORPE...CHICKAMAUGA...CHATTANOOGA
VALLEY...LA FAYETTE...NAOMI...CHATTANOOGA  VALLEY...NOBLE...CLOUDLAND
CANYON STATE PARK...COOPER HEIGHTS...ROCK SPRING...LINWOOD AND
FAIRVIEW.

LAT...LON 3490 8526 3485 8526 3485 8520 3478 8520
      3477 8519 3467 8521 3469 8544 3486 8553
      3495 8540
TIME...MOT...LOC 1953Z 313DEG 19KT 3485 8540

DJN
Special weather statement, Jul 28, 4:49 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT TUE JUL 28 2015

GAZ011-282115-
CHATTOOGA GA-
449 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTOOGA COUNTY UNTIL
515 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF SUMMERVILLE...MOVING
SOUTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...LYERLY...MENLO...BERRYTON...JAMES H. FLOYD STATE
PARK...CHATTOOGAVILLE...HOLLAND AND TIDINGS.

LAT...LON 3456 8541 3442 8522 3441 8524 3440 8527
      3437 8533 3433 8537 3430 8538 3428 8541
      3429 8546 3450 8551
TIME...MOT...LOC 2048Z 324DEG 6KT 3445 8545
Special weather statement, Jul 28, 5:31 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT TUE JUL 28 2015

GAZ089-282200-
MUSCOGEE GA-
531 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE COUNTY UNTIL 600 PM
EDT...

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER NORTH COLUMBUS. THIS STORM WAS
MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...EDGEWOOD...KENWOOD...VISTA TERRACE...GREEN
ISLAND HILLS...BENNING HILLS...ROSE HILL...AVONDALE...SAND HILL...
CARTER ACRES...BENNING PARK...COLUMBUS METROPOLITAN AIRPORT...
HIGHLAND PARK...BATTLE PARK...CUSTER ROAD TERRACE...SAINT MARYS HILLS
AND LAUREL HILLS.

LAT...LON 3258 8491 3242 8478 3241 8479 3242 8481
      3241 8488 3237 8496 3238 8499 3239 8498
      3239 8497 3241 8498 3244 8497 3245 8500
      3250 8500 3255 8503
TIME...MOT...LOC 2131Z 343DEG 4KT 3250 8497
Special weather statement, Jul 28, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 28 2015

GAZ091-282200-
MARION GA-
536 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION COUNTY UNTIL 600
PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MIELS WEST OF BUENA VISTA. THIS STORM
WAS MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...ZELLOBEE...CHURCH HILL...DRANEVILLE AND DOYLE.

LAT...LON 3216 8455 3217 8455 3219 8457 3219 8460
      3221 8460 3223 8462 3223 8466 3235 8466
      3235 8446 3218 8442 3217 8443 3215 8443
      3215 8453
TIME...MOT...LOC 2136Z 359DEG 4KT 3228 8457

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 3:44 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jul 28, 3:50 PM EDTSpecial Weather StatementFFCPolk25 min
Jul 28, 3:53 PM EDTSpecial Weather StatementFFCDade, Walker37 min
Jul 28, 4:49 PM EDTSpecial Weather StatementFFCChattooga26 min
Jul 28, 5:31 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jul 28, 6:40 PM EDTSpecial Weather StatementFFCMonroe35 min
Jul 28, 6:45 PM EDTSpecial Weather StatementFFCStewart30 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.